Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Itchy, scaly nipples, redness, inflammation, swelling, pus discharge. Hormonal problem?

I am a 16 year old teenage boy, and my nipples have been a bit itchy and scaly for a few months now. I know this is most likely hormones, but just recently, even though I don t scratch them, they have becomes raw, inflamed, swollen and leaking pus from the swollen areola . What creams or ointment should I use to fix this, and are they infected??
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi !
Thanks For Asking Question,Yes ! It Seems To Me That Your Nipple Is Infected. This Is Common At This Life Stage Or At Your Age. I Am Sure It Is Painfull Too. First Disinfect The Nipple, Apply Betadine Cream Place Cotton On Top And Cover With Cloth, To Stop Them From Rubbing. Now! For Pain Take Painkiller, You Also Need Antibiotics Course For Complete Relief. Just Consult With Doctor About The Treatment Medicine. Get Well. Bye.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor